# SDR UPS08851498

- Difficulty date: January 4, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N702UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45902
- Aircraft time: 68,725 hours, 26,121 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 PNL - 551 SUPPORT FRAME CRACKED AT O/B END OF LT I/B FLAP.  REPAIRED LT I/B FLAP O/B RIB (PNL 551 LANDING) IAW SRM 57-02-00, SRM 57-07-01-0, AND SRM 51-01-21-0.
